Jump to content
Acne.org
Sign in to Follow  
  • entries
    5
  • comments
    9
  • views
    5,392

About this blog

Entries in this blog

 

Stopped Accutane

As of today, i am off my accutane. I had 2 more days of pills and i was going to be off once i went to my derm on tuesday, but i ran into my first real syptom today. I went through an hour and a half of a crying spell. I wasnt sad or depressed, i was just crying and i couldnt stop. Its actually pretty funny how it happened too. I was in my 3rd period class and been feeling like i wanted to cry for a lil bit but i was holding it in, and my best friend started talking to me, and i just say "my hormones are going crazy" and started balling y eyes out in the middle of class. She was laughing cus she had no idea what the hell just happened and i was laughing at the same time because i was confused as hell. Then she started crying cus she was laughing so hard and we go sit outside, and my boyfriend happened to be out there with his friend, and they try to comfort we, which didnt work, i just kept on crying. I finally go to the health office and call my mom and she says that crying spells are a side effect from my accutane, so she called my derm, and im now stopping my accutane. I only had 2 more days of pills to go though thank god! And my face has cleared up completely! Ill put picture up later tonight!

chelsuh

chelsuh

08/31/2012

Last Reply:
11/14/2012

 

Month #3

I'm almost halfway done! Sorry i havent posted anything in a while. I had started creating a post and ust as i finished my laptop overheated.... But anywhoo.. My face is starting to clear up! at least half my face haha The only side effects ive been having is more back pains, not like the sharp ones i was having earlier but ust whenever i twisted my back, or it seemed whenever i put stress on it and made it do things that it wasnt meant for i would feel it. And i cant bear it for more than a few seconds, but no worries, it will be worth it(: I've still be suffering with my chapped lips, its almost an hourly thing, and when im with my boyfriend its a 20 minute thing.. i swear he ust kisses me for my chapstick now haha One other problem i had was eczema. A few weeks ago i broke out with a whole bunch of little patches for the 2nd time, but i kept moisturizing and they all went away My progress so farrr.... (:

chelsuh

chelsuh

06/10/2012

 

Day #12

During the past few days a few other side effects kicked in. Bone pain. Its almost like growing pains you get in you're bone but a little different feeling.. pretty much sucks. One other wierd kind of pain i got was a sharp pain in my rib area first, then while i was helping my dad on the car and i was leaning down into the trunk and i got up, and all of the sudden got a sharp pain in my back ribs, it took about 30 secs to go away but it wasnt a nice feeling. Now. One of the nastiest side effects. Bloody boogers. ew. i know... I get to see them every time i blow my nose, i havent had any bloody nose though, and I'm glad of that(: The next side effect could be accutane or it could just be because I'm on spring break and my sleeping patterns have changed, but what I've been noticing is that instead of it usally taking me 5 mins to fall asleep, now it take me about 20 mins. and I will sometimes wake up in the middle of the night for no reason, and i usually sleep through the whole night no problem. Other than those pestering side effects my acne has kinda stayed the same, (i have had a few breakouts, i can live with that) but then again i don't expect to see results for 1-2 months Day #12

chelsuh

chelsuh

04/10/2012

Last Reply:
04/10/2012

 

Day #5

My face has started to peel a little bit and my lips are beginning to feel a little but dry. But besides that i feel fine. (: i hope the side effects wont get too worse

chelsuh

chelsuh

04/03/2012

 

Day #1 And Past Acne Information

Having to deal with moderate persistent acne for about 3 years, starting from freshman year in high school to now, my junior year, I’ve finally been prescribed from my dermatologist Accutane. My journey with past medicines from my doctor consisted of creams, which never worked, and I was never fully committed to, and Monodox, which worked wonderfully, and I always took the pill every morning, for about a year until Christmas of 2011. When I started realizing that my acne was slowly getting worse and worse… I remember I had one horrible, horrible day where I had about 10 gruesome looking red pimple spots (So gruesome looking I had to take a picture of it)… thank god for makeup though! About a month of having to deal with this torture my dermatologist appointment finally came. It was a routine checkup and my mom just wanted to make sure it wasn’t just a phase with my medicine. My dermatologist then decided it was time for Accutane. I was put on birth control for a month (actually 2 since they screwed up my prescription and had to wait a whole another month) I was put on Apri birth control and I have to say it really cleared up those big nasty pimples I was getting. I now only have black heads, hardly noticeable pimples, and minor scarring from acne which is easily hidden with makeup. But I’m still going on Accutane to make sure I won’t have to live with this anymore. I’ve heard the first few weeks of Accutane are the worst… And I’m hoping I won’t scare off my new boyfriend with the horrible nosebleeds, cracked bleeding lips, and emotional storms I’ve read about. I’m going to try to keep this updated as much as possible (I can’t promise anything though..) with pictures. I’m very determined to get through these next 5 months and see my face clear once again! Picture after Monodox stopped working and before I was put on Apri birth control: Picture after being on Apri birth control for 2 months also 1st day of Accutane:

chelsuh

chelsuh

03/30/2012

Last Reply:
04/10/2012

Sign in to Follow  
×